# SDR UIEA2018112652689

- Difficulty date: November 25, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 85,246 hours, 18,136 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Sensor
- Part number: 1383MK18P02
- Part serial: 28770
- Condition: Unknown
- Location: Lt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE N1 FLUCTUATING UN COMMANDED PLUS OR MINUS 5% ESPECIALLY AROUND 40-60% WITH AUTO THROTTLES OFF( PERFORMED FIM 77-12-FT807 NO FAULTS FOUND REPLACED LEFT ENG N1 SENSOR IAW 767MM 77-12-01 OPS AND LEAK CHECKED GOOD  )
